# SDR SWAA2019040931504

- Difficulty date: March 20, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC150910068870
- Condition: Corroded
- Location: Bs 797-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK CORRODED BETWEEN BS. 797 TO BS. 847, RBL 13.5. / R&R FLOOR TRACK IAW SRM.
